MathSciNet Relay Station
MathSciNet bibliographic data
MR1232141 (94g:54009) 54C20 (54C55 54D45 54H11)
Nguyen To Nhu; Sakai, Katsuro The compact neighborhood extension property and local equi-connectedness. Proc. Amer. Math. Soc. 121 (1994), no. 1, 259–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement